Show simple item record

AuthorBhuvan, K. C.
AuthorAlrasheedy, A. A.
AuthorIbrahim, Mohamed Izham Mohamed
Available date2022-04-10T10:25:36Z
Publication Date2013
Publication NameSaudi Pharmaceutical Journal
ResourceScopus
URIhttp://hdl.handle.net/10576/29444
AbstractA 46-year-old female patient developed severe abdominal pain shortly after taking levofloxacin, 1000. mg for acute bacterial sinusitis. The pain started after taking the first dose of levofloxacin and became worse after the second dose. The patient was unable to do daily physical activities. The pain resolved upon discontinuation of levofloxacin and symptomatic therapy. Other factors that may cause abdominal pain were ruled out. This case is of interest as it documents severe abdominal pain due to levofloxacin requiring discontinuation of therapy and describes its appropriate management. In addition, it highlights the vital role that community pharmacists could play in managing adverse drug reactions (ADRs) and preventing potential Drug Related Problems (DRPs)
Languageen
SubjectAbdominal pain
Community pharmacist
Levofloxacin
Nepal
TitleA case report from Nepalese community pharmacy on levofloxacin induced severe abdominal pain
TypeArticle
Pagination323-325
Issue Number3
Volume Number21


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record